MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60AT
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported with a description of the intraocular lens optic was scratched.There was no patient contact.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was returned for analysis and the reported complaint was observed.Iol returned in lens case.Solution is dried on both surfaces of the optic and one haptic.One haptic is broken or torn and not returned, the other haptic is bent or deformed.The optic is cracked or fractured and the optic edge is nicked or chipped rejectable.We are unable to determine the root cause for the reported complaint the lens optic was scratched.The returned iol shows evidence of possible handling by the customer due to the presence of solution.In addition to this, all iols are 100percentage cosmetically inspected as per approved manufacturing procedures and the observed lens damage would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21124649
Report Number9612169-2025-00077
Device Sequence Number7679285
Product Code HQL
UDI-Device Identifier00380652555807
UDI-Public(01)00380652555807(17)290124(11)240127(10)25785027
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA60AT
Device Catalogue NumberSA60AT.200
Device Lot Number25785027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown